FANG Biqi, . Marginal Consistency of the l1-Norm Symmetric Matrix Variate Distributions[J]. Chinese Journal of Applied Probability and Statistics, 1998, 14(4): 359-365.
Citation: FANG Biqi, . Marginal Consistency of the l1-Norm Symmetric Matrix Variate Distributions[J]. Chinese Journal of Applied Probability and Statistics, 1998, 14(4): 359-365.

Marginal Consistency of the l1-Norm Symmetric Matrix Variate Distributions

Funds: 

This research is supported by Academia Sinica,China.

More Information
  • Received Date: May 21, 1997
  • Revised Date: September 25, 1997
  • This paper investigates the conditions that an l1-norm symmetric matrix variate distribution aud the distributions of all its submatrices consisting of its rows belong to the same specific family. A definition of infinite-dimensional l1-norm symmetric matrix variate distributions is given.

Catalog

    Article views (5) PDF downloads (3) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return